I was prescribed xyrem 4 years ago and it worked great with little to no side effects.. I had stopped taking it after 2 years because I became pregnant and didn't think it would be wise to continue it.. So my daughter is now 2 and I just started xyrem again 5 days ago and I have been so nauseated and headaches throughout the day.. Please tell me it will go away soon..
No responses have yet been posted. Add your response to this question.
- Xyrem Information for Consumers
- Xyrem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xyrem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 2 answers
Posted 20 Mar 2012 • 1 answer
Posted 4 Jul 2013 • 2 answers
I take xyrem for my narcolepsy and cataplexy. it helps me sleep and it controls my cataplexy. but it
Posted 9 Aug 2015 • 0 answers
Posted 12 Feb 2017 • 0 answers